# SDR VNAA0511024

- Difficulty date: November 30, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 4,342 hours, 4,386 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: G80082
- Condition: Torn
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A LEAK WAS REPORTED AT THE PASSENGER DOOR AND THE AIRCRAFT WOULD NOT MAINTAIN PRESSURIZATION WHEN POWER WAS REDUCED.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR SEAL.  CABIN PRESSURIZATION OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
